SciELO - Scientific Electronic Library Online

vol.41 issue3Near-Zumkeller numbers author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Proyecciones (Antofagasta) vol.41 no.3 Antofagasta June 2022 


Convergence of an iteration scheme in convex metric spaces

Nehjamang Haokip1 

1Department of Mathematics, Churachandpur College, Manipur 795128, India e-mail:


In this paper, a new iteration scheme in a uniformly convex metric space is defined and its convergence is obtained. A numerical example is also considered to compare the rate of convergences of the iteration with that of an existing iteration scheme.

Keywords: Convex metric space; convergence; fundamentally non- expansive mappings; iteration scheme

Texto completo disponible sólo en PDF

Full text available only in PDF format.


[1] R. P. Agarwal, D. O’Regan and D. R. Sahu, “Iterative construction of fixed points of nearly asymptotically nonexpansive map- pings”, Journal of Nonlinear and Covnex Analysis, vol. 8, no. 1, pp. 61-79, 2007. [On line]. Available: ]

[2] S. J. H. Ghoncheh and A. Razani, “Fixed point theorems for some generalized nonexpansive mappings in Ptolemy spaces”, Fixed Point Theory and Applications, vol. 2014, Art. ID. 76, 2014. doi: 10.1186/1687-1812-2014-76 [ Links ]

[3] N. Goswami, N. Haokip and V. N. Mishra, “An extended S-iteration scheme for G-contractive type mappings in b-metric space with graph”, International Journal of Analysis and Applications, vol. 18, no. 1, pp. 33-49, 2020. [Online]. Available: ]

[4] A. M. Harder and T. L. Hicks, “A stable iteration procedure for nonexpansive mappings”, Math. Japon., vol. 33, no. 5, pp. 687-692, 1988. [ Links ]

[5] N. Haokip, “Iterated F-contraction mappings in b-metric spaces”, Scientific Bulletin - "Politehnica" University of Bucharest. Series A, Applied mathematics and physics (Online), vol. 83, no. 1, pp. 27-36, 2021. [Online]. Available: ]

[6] S. Ishikawa, “Fixed points by new iteration method”, Proceeding of the American Mathematical Society, vol. 44, pp. 147-150, 1974. doi: 10.1090/S0002-9939-1974-0336469-5 [ Links ]

[7] N. Kadioglu and I. Yildirim, “Approximating fixed points of nonexpansive mappings by faster iteration process”, 2014, arXiv: 1402.6530v1 [ Links ]

[8] A. R. Khan, H. Fukhar-ud-din and M. A. Khan, “An implicit algorithm for two finite families of nonexpansive maps in hyperbolic spaces”, Fixed Point Theory and Algorithms for Sciences and Engineering, vol. 2012, Art. ID. 54, 2012. doi: 10.1186/1687-1812-2012-54 [ Links ]

[9] M. A. Krasnosel’skiĭ, “Two remarks on the method of successive approximations”, Uspekhi Matematicheskikh Nauk, vol. 10, no. 1, pp. 123-127, 1955. [ Links ]

[10] W. R. Mann, “Mean value methods in iteration”, Proceeding of the American Mathematical Society , vol. 4, pp. 506-510, 1953. doi: 10.1090/S0002-9939-1953-0054846-3 [ Links ]

[11] M. A. Noor, “New approximation schemes for general variational inequalities”, Journal of Mathematical Analysis and Applications, vol. 251, pp. 217-229, 2000. doi: 10.1006/jmaa.2000.7042 [ Links ]

[12] H. F. Senter and W. G. Doston Jr., “Approximating fixed points of nonexpansive mappings”, Proceeding of the American Mathematical Society , vol. 44, no. 2, pp. 375-380, 1974. doi: 10.1090/S0002-9939-1974-0346608-8 [ Links ]

[13] T. Shimizu and W. Takahashi, “Fixed points of multivalued mappings in certain convex metric spaces”, Topological Methods in Nonlinear Analysis, vol. 8, no. 1, pp. 197-203, 1996. [Online]. Available: ]

[14] T. Suzuki, “Fixed point theorems and convergence theorems for some generalized nonexpansive mappings”, Journal of Mathematical Analysis and Applications , vol. 340, no. 2, pp. 1088-1095, 2008. doi: 10.1016/j.jmaa.2007.09.023 [ Links ]

[15] W. Takahashi, “A convexity in metric spaces and nonexpansive mappings. I”, Kodai Mathematical Seminar Reports, vol. 22, no. 2, pp. 142-149, 1970. doi: 10.2996/kmj/1138846111 [ Links ]

[16] K. Ullah and M. Arshad, “Numerical reckoning fixed points for Suzuki´s generalized nonexpansive mappings via new iteration process”, Filomat, vol. 32, no. 1, pp. 187-196, 2018. doi: 10.2298/FIL1801187U [ Links ]

Received: May 30, 2021; Accepted: October 30, 2021

Creative Commons License This is an open-access article distributed under the terms of the Creative Commons Attribution License